It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2005, 07:35 PM   #1
Newbie
(female)
 
Join Date: Aug 2005
Posts: 2
JAYMESYDNIE HB User
Brown Vaginal Discharge Help!!!!!

Hi I Have Been Taking Birth Control For About 3 Weeks! Its Called Estrostep. I Have Not Been Bleeding But Ive Noticed A Very Chocalatey Discharge (brown). This Doesnt Look Like Blood. Is This Caused By The Birth Control Medicine Or Could I Be Pregnate Or Had A Miscarriage! I Have Had Lower Pelvic And Abdomen Pains Since Taking This Medicine. I Had Intercourse Today And My Boyfriend Noticed It Was Very Bad!

I Am Scared!

Can Someone Tell Me What Is Going On! As This Does Not Look Like Blood! Please Reply

Thanks

Jayme

Last edited by JAYMESYDNIE; 08-28-2005 at 07:37 PM.

 
Old 08-28-2005, 08:09 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Brown Vaginal Discharge Help!!!!!

Quote:
Originally Posted by JAYMESYDNIE
Hi I Have Been Taking Birth Control For About 3 Weeks! Its Called Estrostep. I Have Not Been Bleeding But Ive Noticed A Very Chocalatey Discharge (brown). This Doesnt Look Like Blood. Is This Caused By The Birth Control Medicine Or Could I Be Pregnate Or Had A Miscarriage! I Have Had Lower Pelvic And Abdomen Pains Since Taking This Medicine. I Had Intercourse Today And My Boyfriend Noticed It Was Very Bad!

I Am Scared!

Can Someone Tell Me What Is Going On! As This Does Not Look Like Blood! Please Reply

Thanks

Jayme

It's spotting, and it's a normal side effect of starting the pill. Pains are also common when first starting the pill.

It should go away within a few cycles. It's normal.

 
Sponsors Lightbulb
   
Old 08-30-2005, 12:00 AM   #3
Newbie
(female)
 
Join Date: Aug 2005
Location: In a room
Posts: 8
Metal_Maniac HB User
Re: Brown Vaginal Discharge Help!!!!!

I am kinda going through the same things. I started the pill, but I took them wrong so I have to restart them, and my period stopped finally for me to take them, and I had sexual intercourse today, and afterwards I noticed that it was the same way:......brown discharge. I finally thought it was stopping and I dont know what to think anymore so I dont know whether to take my pill or not. I was also planning on more sexual intercourse like tomorrow or something, not like anyone here cares, and I just didn't want to have to think about that going on cause if it is, I aint going to do anything like that tomorrow. Embarrassment. Sorry, just saying you're not alone, and I am really lost in all this stuff too.

-Metal_Maniac-

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!